# SDR MALA040707

- Difficulty date: August 27, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 12,095 hours, 12,095 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, NR 3 ENGINE RT ZONE 2 COWLING CHAFED IN FIRE SHIELD PANNED AREA.  MAINTENANCE REPAIRED IAW SRM 51-71-12.  AIRCRAFT RELEASE DATE 9/14/04.
